# SDR SWAA2014032426372

- Difficulty date: March 16, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GND SPOILER HINGE FITTING CRACKED AT WBL 99.25.  R & R FITTING IAW SRM & DWG.
